# SDR 41507

- Difficulty date: April 15, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N311HS
- Make and model: Beech 400A
- Aircraft serial: RK296
- Aircraft time: 2,331 hours, 1,953 cycles
- Engine: Pwa JT15D5
- Engine time: 2,331 hours, 1,953 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: Y1017D
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, H, A

## Discrepancy

FLIGHT CREW NOTICED VIBRATION DURING CRUISE FOLLOWED BY NR 2 GENERATOR AND LOW OIL PRESSURE ANNUNCIATORS.  CREW SECURED NR 2 ENGINE AND DIVERTED..  LANDING WAS UNEVENTFUL.  UPON INSPECTION IT WAS FOUND THE NR 2 ENGINE STARTER/GENERATOR HAD FAILED INTERNALLY SETTING UP A VIBRATION THAT CAUSED THE OIL FILTER HOUSING TO FAIL AND A SUBSEQUENT LOSS OF OIL.THE NR 2 ENGINE HAS BEEN REMOVED AND SENT FOR INSPECTION DUE TO VIBRATION AND LOSS OF OIL.
